# SDR UPS02838578

- Difficulty date: June 3, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT LWR ATTACH STRUCTURE FOR RADIO RACK CLOSEOUT PANEL HAS LIGHT CORROSION AND BARE METAL ON INTERNAL AND EXTERNAL SIDES.  REMOVED ANGLE IAW DC8 SRM 53-2-9 AND IAW DAC DWG 564057 1.  FABBED IAW DAC DWG 5640571, INSTALLED CHANNEL IAW DC8 SRM 51-2-21 & 51-1-20D.
